# SDR P5CA9500694

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1740-1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S34L FROM BS 1740 TO SPLICE ARE AT BS 1890 HAS LIGHT CORROSION ON LOWER UPPER SECTION OF HAT CHANNEL, NO PROTECTIVE COATING ON STRINGER.  STRINGER REPLACED FOR OTHER DAMAGE.
